Disprin Disprin Direct 300mg Chewable Tablets 24 Pack

€3.85

Code 5000158063839


Add to Basket
Product Information

Disprin Direct Tablets contain aspirin which is a pain relief medication and reduces inflammation.

You must be aged over 18 years to purchase this product. Maximum order quantity of TWO packets per order.

This product is a medicine and can only be sold within Ireland.

How To Use
  • Dissolve in water immediately before taking.
  • Adults and adolescence over 16 years take 1 - 2 tablets, then if necessary repeat the dose every 4 hours.
Active Ingredients

Each tablets contain aspirin (acetylsalicylic acid) 300mg as the active ingredient.

Other ingredients: Each tablet also contains glycine, maize starch, microcrystaline cellulose, purified talc, saccharin and lemon flavour 51124.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty